# SDR SWAA2025122954617

- Difficulty date: December 21, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 51,234 hours, 31,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G1 EXIT LIGHT INOPERATIVE.   PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST IAW AMM 33-51-00-710-801 AND TEST FAILED.  UPON INVESTIGATION FOUND ALL EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1674 DO NOT TURN ON PER WDM 33-51-12 AND 33-51-21. BATTERY PACK M1674 WILL BE REPLACED ON CCID: TTG8Q019HRVU.
